MathSciNet Relay Station
MathSciNet bibliographic data
MR2899484 93E03 (93B12 93B36 94A12)
Ma, Lifeng; Wang, Zidong; Bo, Yuming; Guo, Zhi Robust $\scr H\sb \infty$ sliding mode control for nonlinear stochastic systems with multiple data packet losses. Internat. J. Robust Nonlinear Control 22 (2012), no. 5, 473–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement